# SDR UPS00233555

- Difficulty date: July 25, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-02) FWD CARGO BAY STA 540 FLOORBEAM FWD SIDE, UPPER FLANGE, LWR SURFACE AT LBL 45.  REMOVED CORROSION ON UPPER CHORD LOWER FLANGE IN AN AREA OF 1.0 X 2.0.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 5.  CUT OFF TOP OF CHORD OF BS 540 LBL 10 TO LBL 65.  FABRICATED REPAIR TEE CHORD AND OTHER REPAIR PIECES AND INSTALLED IAW SRM 53-10-8 AND SRM 51-30-2.
